"A Single Machine Scheduling Problem with Random Processing Times" by Srinivas R. Chakravarthy
 

A Single Machine Scheduling Problem with Random Processing Times

Document Type

Article

Publication Date

8-1986

Publication Title

Naval Research Logistics

Abstract

We consider the problem of scheduling n jobs with random processing times on a single machine in order to minimize the expected variance of the completion times. We prove a number of results, including one to the effect that the optimal schedule must be V shaped when the jobs have identical means or variances or have exponential processing times.

Volume

33

First Page

391

Last Page

397

DOI

10.1002/nav.3800330305

ISSN

Online ISSN:1520-6750

Rights

© 1986 Wiley Periodicals, Inc., A Wiley Company

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 11
  • Usage
    • Abstract Views: 4
  • Captures
    • Readers: 2
see details

Share

COinS